MAUDE Adverse Event Report: KANEKA CORPORATION LIPOSORBER LA-15 SYSTEM; APHERESIS FOR FOCAL GLOMERULOSCLEROSIS IN ADULT AND PEDIATRIC PATIENTS

KANEKA CORPORATION LIPOSORBER LA-15 SYSTEM; APHERESIS FOR FOCAL GLOMERULOSCLEROSIS IN ADULT AND PEDIATRIC PATIENTS
Model Number LA-15-AU
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Sepsis (2067); Drug Resistant Bacterial Infection (4553); Bacteremia (4846); Kidney injury (4882)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The physician determined that this sae is not considered an sade (device related) since the sepsis was related to the subject's central line not the device.The subject did not develop sepsis until almost 2 weeks after the last liposorber treatment.This reporting determination is not an admission of cause or contribution, but out an abundance of caution.
 
Event or Problem Description
The report concerns a pediatric patient (male, 3.7 years old) with focal segmental glomerulosclerosis (fsgs) receiving ldl adsorption therapy using liposorber la-15-au.The patient underwent the 9th ldl apheresis on (b)(6) 2025.Sepsis occurred on (b)(6) 2025 due to mrsa bacteremia while hospitalized for another adverse event reported on 2435151-2026-00002.Patient was admitted to hospital on (b)(6) 2025, due to acute kidney injury (aki) with an elevated serum creatinine level of 1.38 mg/dl.Lasix started during admission.The patient received two rounds of hemodialysis, last being on (b)(6) 2025.The aki improved as mrsa bacteremia was treated with vancomycin, and the patient discharged on (b)(6) 2025.The physician determined the relation to treatment of the aki was no, because it is related to the mrsa bacteremia and the patients preexisting disease processes.

Brand Name
LIPOSORBER LA-15 SYSTEM
Common Device Name
APHERESIS FOR FOCAL GLOMERULOSCLEROSIS IN ADULT AND PEDIATRIC PATIENTS
Manufacturer (Section D)
KANEKA CORPORATION
2-1, nakanoshima 2-chome, kit
osaka, osaka 530-8 288,
JA  530-8288,
MDR Report Key24518459
Report Number2435151-2026-00004
Device Sequence Number9655665
Product Code PBN
UDI-Device Identifier24993478010117
UDI-Public(01)24993478010117
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/05/2026
Report Date (Section F) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLA-15-AU
Device Catalogue Number101788
Device Lot NumberLAP1674
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/03/2026
Event Location Hospital
Date Report to Manufacturer03/05/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/05/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
KP-05 LOT #: KP9H9R; MA-03 SERIAL #: (B)(6); NK-M3R(U) LOT#250224
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age3 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American
Date Report Sent to FDA03/05/2026